New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

johnnyaction314
Regular Member


Date Joined Jul 2006
Total Posts : 20
   Posted 10/6/2006 5:11 PM (GMT -6)   
Im on day 8 of Wellbutrin. This stuff is killing me. My anxiety has doubled. I went from a pretty low level of depression to constant anger and suicidal thoughts. Panic attacks are worse than before, and less predictable. Are these just initial side effects that I need to adjust to or do I need to get off this stuff ASAP? If they are just initial side effects, how long will it take for them to go away?

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 10/7/2006 4:23 AM (GMT -6)   

HI johnny

I have suffered severe early antidepressant side effects, so you arent alone yeah

many docs start anxiuety sufferers on too high a dose, the smallest effective dose is 150 suggesting a starting dose of a quarter of this    split or cut the tablets as needed and gradually work up to 150 or more

with severe early side effects its always a difficult choice on whether to continue, perhaps at a lower dose, or to quit, if you quit, the med will all be out of your system soon

valium type meds help if you can get any

also many docs refuse to believe whats happening blaming the sufferer for exagerating.....or dismissing them as a hypochondriac

let us know how things work out and we will try to help


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


Shebig
Regular Member


Date Joined Oct 2006
Total Posts : 112
   Posted 10/7/2006 8:54 AM (GMT -6)   

Hi

Sorry you are having this problem, I was on Wellbutrin for 5 days, I had the same problems as you. I quit taking it, I just couldn't handle the side effects. I don't know if they where initial side effects, but I wasn't waiting to find out either. I would ask for a benzo to help with the anxiety, for a couple of weeks. Take care and good luck with Wellbutrin.

Judy smurf


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/7/2006 11:00 AM (GMT -6)   
Thanks Harry fo your great input as always
Lyn
Hope things settle down soon for you J in Action lol
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   


missie1227
Veteran Member


Date Joined Nov 2005
Total Posts : 751
   Posted 10/8/2006 12:33 AM (GMT -6)   
i tried the cymbalta and it worked well for my pain issues but i had rashes and high heart rate and nausa and kept me up all night. other than that it worked great and i wish i could stay on it s i paid for3 months supply in advance and let me tall you that was not cheap!!!
 
and i even have prescription drug plan. i had to pay 60.00 for 3 months supply of this stuff now i can not take. i asked my php for samples to try before i bought all this but he didnt have any and wrote the script out for 3 months at a time. i should have just taken the 1 month to see if it worked out for me.
it worked wonders for my pain issues. in fact so well that i thought clearly and alert and thought i could get off the norco for the first time in 3 years,.
 
i have been very depressed and one could probably tell from all my postings over the past months the sound and tone were terrible and still are but on cybmalta i acutally felt almost normal but forthe side effects. darn it.
 
i have a slight seziure disorder and was told also that cymbalta may increase this and so does wellbutrin so i ahve not even tried wellburtin that is the only one i have not tried b/c of this warning, i didnt want to take a chance and now i found out that cymbalta has this same side effect also before i knew i took it.
 
 
9-02 crash w/ C-5-6-7 anterior/posterior fusion in neck w/11 screws and 4 metal plates. multilevel HNP at T & L section. FMS, PA in dec 05. on SSDI after 2.5 yr wait. sezuires, CTS, IBS ( C & D). norco, xanax, predisone shots. i dont know what else is wrong with me and neither does anyone else!!!

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 27, 2016 8:50 AM (GMT -6)
There are a total of 2,694,629 posts in 297,487 threads.
View Active Threads


Who's Online
This forum has 152179 registered members. Please welcome our newest member, ribbines.
311 Guest(s), 10 Registered Member(s) are currently online.  Details
0311, Serenity Now, Cicero2K, Depov, Dr WHO, Odhgert, Derwood, Tudpock18, Yankee, Old Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer